# SDR 07FDEA02108

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,446 hours, 8,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT BETWEEN FR 59 AND FR 61, 18" RIGHT OF BL LINE SEAT TRACK   CORRODED REMOVED CORROSION AND FOUND AREA APPROXIMATLY 5" AFT OF FR 60 TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16 FIG 102.  ORIGINAL THICKNESS .134 MATERIAL REMOVED IS .056.  MATERIAL REMAINING .078.  REMOVED SEAT TRACK DAMAGED SECTION IAW A300-600 SRM 51-40-21 PARAGRAPH 7.  MATERIAL ID FOR NEW SEAT TRACK A53274005 IAW A300-600 SRM 53-10- 16 FIG 102.  DRILLED AND LOCATED HOLES IAW A300-600 SRM 51-40-44.  PRIMED SEAT TRACK IAW A300-600 SRM 51-21-10.  INSTALLED NEW SECTION OF SEAT TRACK IAW A300-600 SRM 53-10-16 FIG 201.
